×

zbMATH — the first resource for mathematics

Found 23 Documents (Results 1–3)

Galicki, Krzysztof (ed.) et al., Riemannian topology and geometric structures on manifolds. Proceedings of the conference in honor of Charles P. Boyer’s 65th birthday, Albuquerque, NM, USA, October 10--14, 2006. Basel: Birkhäuser (ISBN 978-0-8176-4742-1/hbk; 978-0-8176-4743-8/ebook). Progress in Mathematics 271, 49-61 (2009).
MSC:  58D27 53C26 32Q25
BibTeX Cite
WorldCat.org
Apostolov, Vestislav (ed.) et al., Perspectives in Riemannian geometry. Contributions of the workshop “Short program on Riemannian geometry”, CRM, Montréal, Canada, 2004. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3852-0/pbk). CRM Proceedings and Lecture Notes 40, 183-207 (2006).
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Year of Publication
Classification